# SDR ASAA2023060443472

- Difficulty date: June 4, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 55,496 hours, 16,220 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 26612
- Condition: Faulted
- Location: Right Ecs Bay
- Part time: 23,971 hours, 7,783 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RH PACK H ILLUMINATED ON RECALL AND EXTINGUISHES WHEN MC RESET. GROUNDED - YES. BITE CHECK OF #1 & #2 PZTC. #1 NO FAULTS, #2 FAULTED TCV THIS PACK. VERIFY GREEN GO LT ILLUMINATED AND FAULT RESET. DUE HISTORY REPLACED RIGHT PACK TEMP CONTROL VALVE V141, LEAK AND OPS CHECKS OK. BITE #2 PZTC NO FAULTS. REF B737-800 FIM 21-53 TASK 821, 21-62 TASK 801 & 831, & B737-800 AMM 21-51-01.
